# SDR 2006UALA00222

- Difficulty date: February 3, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Attach Fitting
- Part number: 6544850
- Condition: Broken
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 4 SPOILER O/B ACTUATOR FWD ATTACH POINT IS BROKEN OFF.  NR 4 SPOILER (GROUND SPOILER) BROKEN OUTBOARD ACTUATOR REPLACED PER AMM.  OPERATIONAL CHECK SUCCESSFUL.
